Alert archive / Georgia / Special Weather Statements in 2015
Special Weather Statement, NWS Jacksonville, FL
NWS Jacksonville, FL issued this special weather statement at Jul 5, 2015, 3:08 PM EDT for Charlton County, Georgia. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 5, 2015, 3:08 PM EDT (19:08 UTC)
- Expired
- Jul 5, 2015, 3:45 PM EDT
- In force
- 37 min
- Issued by
- NWS Jacksonville, FL
County Charlton County, GA
The radar
The Jacksonville radar (KJAX), 63 km from the middle of the area, began a volume at 19:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 7.1 hours before the alert went out and 62 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 632 J/kg
- Mixed-layer CIN
- -126 J/kg
- Mixed-layer LCL
- 1171 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- 6 m²/s²
- 0-3 km storm-relative helicity
- 38 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
693
WWUS82 KJAX 051908
SPSJAX
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
308 PM EDT SUN JUL 5 2015
FLZ023-GAZ150>152-164-051945-
BAKER FL-BRANTLEY GA-PIERCE GA-CHARLTON GA-WARE GA-
308 PM EDT SUN JUL 5 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BAKER...SOUTHWESTERN
BRANTLEY...SOUTHEASTERN PIERCE...SOUTHEASTERN WARE AND CHARLTON
COUNTIES UNTIL 345 PM EDT...
AT 308 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORMS
CENTERED 12 MILES NORTH OF TAYLOR...OR 14 MILES SOUTH OF STEPHEN
FOSTER STATE PARK...MOVING NORTHEAST AT 30 MPH.
GUSTY WINDS OF 40 TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR WIND DAMAGE.
LOCATIONS IMPACTED INCLUDE...
STEPHEN FOSTER STATE PARK...TAYLOR...RACE POND...FORT MUDGE AND
BRAGANZA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3132 8203 3033 8206 3035 8232 3065 8236
3121 8235
TIME...MOT...LOC 1908Z 237DEG 31KT 3062 8226
$$
ZIBURAWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this special weather statement went out at Jul 5, 9:30 AM EDT, 5 hours 38 minutes earlier.
Area forecast discussion, Jul 5, 9:30 AM EDT, 5 hours 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSONVILLE FL 930 AM EDT SUN JUL 5 2015 ...NUMEROUS STORMS THIS AFTERNOON... ...SOME STORMS POSSIBLY SEVERE... .UPDATE...AN AREA OF SUBSIDENCE WILL TEND TO INHIBIT CONVECTION OVER THE AREA THROUGH THE MORNING HOURS. HOWEVER...MODELS CONTINUE TO INDICATE SHORT WAVE TROUGH WILL BE DIGGING ALONG GULF COAST TODAY WHICH WILL HELP INITIATE CONVECTION ALONG WEST COAST SEABREEZE BY MIDDAY AND THEN RAPIDLY DEVELOP AND SPREAD NORTHEAST ACROSS THE REMAINDER OF THE AREA MID TO LATE AFTERNOON. MOST OF THE ACTIVITY DURING THE LATE AFTERNOON/EARLY EVE WILL BE FOCUSED BETWEEN THE I-95 AND U.S. HIGHWAY 301 CORRIDORS WHERE SEABREEZES AND OUTFLOWS WILL MERGE. STORMS WILL BE POTENTIALLY STRONG TO SEVERE AS MORNING SOUNDINGS INDICATE COOL TEMPS ALOFT (-11.0C AT 500 MB AT TLH) ALONG WITH STEEP LOW LEVEL LAPSE RATES. SPC CONTINUES TO HAVE OUR AREA UNDER A MARGINAL RISK OF SEVERE WX WITH MAIN CONCERN BEING DAMAGING WINDS. GIVEN COOL TEMPS ALOFT...MARGINAL SEVERE HAIL WILL ALSO BE A POSSIBILITY. && .AVIATION...NUMEROUS SHOWERS AND STORMS EXPECTED TO DEVELOP ALONG GULF COAST BY MIDDAY AND SPREAD NORTHEAST THIS AFTERNOON. WILL CONTINUE WITH TEMPO GROUPS FOR TS...MVFR...AND GUSTY WINDS BETWEEN 18Z-22Z AT GNV AND BETWEEN 19Z-23Z AT REST OF TERMINALS. && .MARINE...WINDS MAINLY SOUTH 10 TO 15 KNOTS...EXCEPT SOUTHEAST ALONG THE COAST THIS AFTERNOON. SEAS 2 TO 4 FEET. SCATTERED SHOWERS AND STORMS NEAR THE COAST MAINLY IN THE AFTERNOON AND EVENING HOURS. RIP CURRENTS: A MARGINAL MODERATE RISK ALONG THE NE FL COAST TODAY DUE TO AN EASTERLY GROUNDSWELL AROUND 9 SECONDS. SIMILAR OR LOWER CONDITIONS FCST ON MONDAY. && .PRELIMINARY POINT TEMPS/POPS... AMG 92 70 91 71 / 60 30 50 30 SSI 88 75 88 75 / 60 40 50 30 JAX 91 72 90 72 / 60 40 60 40 SGJ 89 74 89 74 / 50 40 50 40 GNV 92 71 92 71 / 60 30 60 30 OCF 92 72 93 72 / 60 30 60 30 && .JAX WATCHES/WARNINGS/ADVISORIES... FL...NONE. GA...NONE. AM...NONE. && PP/ZA
Hazardous weather outlook, Jul 5, 4:46 AM EDT, 10 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 446 AM EDT SUN JUL 5 2015 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-124-125- GAZ132>136-149>154-162>166-060900- COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT 20 NM- COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT 20 NM- COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO 60 NM- WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM- WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM- HAMILTON-SUWANNEE-COLUMBIA-BAKER-INLAND NASSAU-INLAND DUVAL-UNION- BRADFORD-CLAY-ST. JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION- COASTAL NASSAU-COASTAL DUVAL-COFFEE-JEFF DAVIS-BACON-APPLING- WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-COASTAL GLYNN- ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN- 446 AM EDT SUN JUL 5 2015 ...SCATTERED TO NUMEROUS STORMS THIS AFTERNOON AND EVENING... ...MODERATE RISK FOR RIP CURRENTS NORTHEAST FLORIDA BEACHES... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA... SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... SCATTERED TO NUMEROUS THUNDERSTORMS ARE FORECAST THIS AFTERNOON AND EVENING. SOME OF THESE STORMS MAY PRODUCE LOCALLY DAMAGING WINDS OF 50 TO 60 MPH AND FREQUENT LIGHTNING. THE HIGHEST CHANCE OF STORMS WILL GENERALLY OCCUR BETWEEN 1 PM AND 6 PM. STORMS WILL DECREASE IN COVERAGE AND INTENSITY IN THE EVENING. STORM CELL MOTION WILL BE EAST TO NORTHEAST NEAR 20 MPH. THERE IS A MODERATE RISK FOR RIP CURRENTS AT NORTHEAST FLORIDA BEACHES TODAY. PATCHY FOG IS EXPECTED EARLY THIS MORNING WITH VISIBILITIES OF 1 TO 2 MILES. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... SCATTERED TO NUMEROUS THUNDERSTORMS ARE FORECAST FOR MONDAY AND TUESDAY MAINLY IN THE AFTERNOON AND EVENING HOURS. THE BEST CHANCES WILL BE MAINLY OVER INLAND AREAS. A FEW STRONG TO BRIEFLY SEVERE THUNDERSTORMS ARE POSSIBLE MONDAY AND TUESDAY AND CAPABLE OF PRODUCING STRONG GUSTY WINDS UP TO 60 MPH...FREQUENT LIGHTNING STRIKES...AND HEAVY DOWNPOURS. A LOWER CHANCE OF THUNDERSTORMS ARE FORECAST FROM WEDNESDAY THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED WHERE WARNINGS ARE ISSUED LATER TODAY. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.
In the hours before
Special weather statement, Jul 5, 2:20 PM EDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
220 PM EDT SUN JUL 5 2015
GAZ134>136-051900-
WAYNE GA-BACON GA-APPLING GA-
220 PM EDT SUN JUL 5 2015
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL BACON...APPLING AND
NORTHWESTERN WAYNE COUNTIES UNTIL 300 PM EDT...
AT 220 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES NORTH OF ALMA...MOVING EAST AT 25 MPH.
HAIL UP TO PENNY SIZE IN DIAMETER AND GUSTY WINDS OF 40 TO 50 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
LOCATIONS IMPACTED INCLUDE...
BAXLEY...ALMA...SURRENCY...ODUM AND PINE GROVE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3184 8209 3171 8189 3150 8252 3167 8253
3167 8252 3173 8252 3174 8254 3175 8254
3175 8252 3177 8252 3192 8230
TIME...MOT...LOC 1820Z 254DEG 24KT 3164 8244
ZIBURASpecial weather statement, Jul 5, 2:29 PM EDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
229 PM EDT SUN JUL 5 2015
FLZ022-023-051915-
BAKER FL-COLUMBIA FL-
229 PM EDT SUN JUL 5 2015
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN COLUMBIA AND WESTERN
BAKER COUNTIES UNTIL 315 PM EDT...
AT 228 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES NORTHWEST OF OLUSTEE...OR 10 MILES NORTHEAST OF LAKE CITY...
MOVING EAST AT 15 MPH.
HAIL UP TO NICKEL SIZE IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
LOCATIONS IMPACTED INCLUDE...
LAKE CITY...WATERTOWN...FIVE POINTS AND OLUSTEE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3037 8266 3039 8266 3040 8265 3040 8264
3051 8235 3018 8229 3018 8267 3036 8268
TIME...MOT...LOC 1828Z 253DEG 13KT 3030 8252
ALLENSpecial weather statement, Jul 5, 2:30 PM EDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
230 PM EDT SUN JUL 5 2015
GAZ134>136-150-151-051915-
WAYNE GA-BACON GA-PIERCE GA-APPLING GA-WARE GA-
230 PM EDT SUN JUL 5 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BACON...PIERCE...
SOUTHEASTERN APPLING...NORTHWESTERN WARE AND WAYNE COUNTIES UNTIL 315
PM EDT...
AT 230 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
DIXIE UNION...OR 14 MILES WEST OF BLACKSHEAR...MOVING EAST AT 25 MPH.
GUSTY WINDS OF 40 TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR WIND DAMAGE.
LOCATIONS IMPACTED INCLUDE...
JESUP...BLACKSHEAR...PATTERSON...GARDI...SCREVEN...OFFERMAN...
BRISTOL...DEENWOOD...HEBARDVILLE...SUNNYSIDE...PEBBLE HILL...DIXIE
UNION...JAMESTOWN...WARESBORO...BICKLEY AND BROADHURST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3146 8162 3135 8195 3137 8204 3133 8202
3112 8263 3141 8261 3170 8189
TIME...MOT...LOC 1830Z 250DEG 22KT 3131 8248
ZIBURASpecial weather statement, Jul 5, 2:47 PM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
247 PM EDT SUN JUL 5 2015
FLZ022-030-031-036-051930-
ALACHUA FL-BRADFORD FL-UNION FL-COLUMBIA FL-
247 PM EDT SUN JUL 5 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN COLUMBIA...WEST CENTRAL
BRADFORD...NORTHWESTERN ALACHUA AND UNION COUNTIES UNTIL 330 PM
EDT...
AT 247 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
HIGH SPRINGS...OR 10 MILES SOUTHEAST OF ICHETUCKNEE SPRING...MOVING
EAST AT 30 MPH.
HAIL UP TO NICKEL SIZE IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
LOCATIONS IMPACTED INCLUDE...
LAKE BUTLER...WORTHINGTON SPRING...ALACHUA...HIGH SPRINGS...FORT
WHITE...WORTHINGTON SPRINGS...GROVES...UPLAND PINES...BEASLEY...
PALESTINE COMMUNITY...PROVIDENCE...LA CROSSE...BROOKER AND DUKES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3000 8275 3013 8236 2986 8222 2977 8266
2983 8266 2983 8269
TIME...MOT...LOC 1847Z 248DEG 24KT 2988 8262
ALLENSpecial weather statement, Jul 5, 2:49 PM EDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
249 PM EDT SUN JUL 5 2015
GAZ150-162>164-051930-
CLINCH GA-CHARLTON GA-ECHOLS GA-WARE GA-
249 PM EDT SUN JUL 5 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ECHOLS...CENTRAL
WARE...SOUTHEASTERN CLINCH AND NORTHWESTERN CHARLTON COUNTIES UNTIL
330 PM EDT...
AT 248 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORMS
CENTERED 10 MILES NORTH OF NEEDMORE...OR 11 MILES NORTHWEST OF
FARGO...MOVING NORTHEAST AT 25 MPH.
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 40 TO 50 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
LOCATIONS IMPACTED INCLUDE...
FARGO...NEEDMORE AND BOGGY BAY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3088 8279 3121 8235 3060 8237 3060 8276
3061 8281
TIME...MOT...LOC 1848Z 240DEG 49KT 3083 8265
ZIBURASpecial weather statement, Jul 5, 3:08 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
308 PM EDT SUN JUL 5 2015
FLZ023-GAZ150>152-164-051945-
BAKER FL-BRANTLEY GA-PIERCE GA-CHARLTON GA-WARE GA-
308 PM EDT SUN JUL 5 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BAKER...SOUTHWESTERN
BRANTLEY...SOUTHEASTERN PIERCE...SOUTHEASTERN WARE AND CHARLTON
COUNTIES UNTIL 345 PM EDT...
AT 308 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORMS
CENTERED 12 MILES NORTH OF TAYLOR...OR 14 MILES SOUTH OF STEPHEN
FOSTER STATE PARK...MOVING NORTHEAST AT 30 MPH.
GUSTY WINDS OF 40 TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR WIND DAMAGE.
LOCATIONS IMPACTED INCLUDE...
STEPHEN FOSTER STATE PARK...TAYLOR...RACE POND...FORT MUDGE AND
BRAGANZA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3132 8203 3033 8206 3035 8232 3065 8236
3121 8235
TIME...MOT...LOC 1908Z 237DEG 31KT 3062 8226
ZIBURAThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 5, 2:10 PM EDT | Special Weather Statement | JAX | Hamilton | 50 min |
| Jul 5, 2:19 PM EDT | Special Weather Statement | JAX | Gilchrist | 41 min |
| Jul 5, 2:22 PM EDT | Severe Thunderstorm Warning | JAX | Hamilton | 23 min |
| Jul 5, 2:29 PM EDT | Special Weather Statement | JAX | Columbia | 46 min |
| Jul 5, 2:47 PM EDT | Special Weather Statement | JAX | Union | 43 min |
| Jul 5, 3:14 PM EDT | Special Weather Statement | JAX | Alachua | 46 min |
| Jul 5, 3:19 PM EDT | Special Weather Statement | JAX | Marion | 41 min |
| Jul 5, 3:23 PM EDT | Special Weather Statement | JAX | Nassau | 52 min |
| Jul 5, 3:28 PM EDT | Special Weather Statement | JAX | Baker, Bradford, Union | 47 min |
| Jul 5, 3:43 PM EDT | Severe Thunderstorm Warning | JAX | Nassau | 47 min |
| Jul 5, 3:45 PM EDT | Severe Thunderstorm Warning | JAX | Alachua, Marion | 45 min |
| Jul 5, 3:59 PM EDT | Special Weather Statement | JAX | Duval | 46 min |
| Jul 5, 4:11 PM EDT | Special Marine Warning | JAX | 94 min | |
| Jul 5, 4:11 PM EDT | Severe Thunderstorm Warning | JAX | Baker, Duval, Nassau | 34 min |
| Jul 5, 4:16 PM EDT | Special Weather Statement | JAX | Putnam | 44 min |
| Jul 5, 4:25 PM EDT | Severe Thunderstorm Warning | JAX | Marion, Putnam | 35 min |
| Jul 5, 4:33 PM EDT | Special Weather Statement | JAX | Duval, Nassau | 42 min |
| Jul 5, 4:36 PM EDT | Special Weather Statement | JAX | Flagler | 24 min |
| Jul 5, 4:44 PM EDT | Special Marine Warning | JAX | 2 hr | |
| Jul 5, 4:45 PM EDT | Special Weather Statement | JAX | Saint Johns | 45 min |
| Jul 5, 4:52 PM EDT | Special Weather Statement | JAX | Putnam | 38 min |
| Jul 5, 4:52 PM EDT | Severe Thunderstorm Warning | JAX | Duval | 23 min |
| Jul 5, 5:06 PM EDT | Special Marine Warning | JAX | 114 min | |
| Jul 5, 5:14 PM EDT | Special Weather Statement | JAX | Saint Johns | 31 min |
| Jul 5, 5:48 PM EDT | Special Marine Warning | JAX | 87 min | |
| Jul 5, 2:20 PM EDT | Special Weather Statement | JAX | Appling, Bacon | 40 min |
| Jul 5, 2:30 PM EDT | Special Weather Statement | JAX | Pierce, Wayne | 45 min |
| Jul 5, 2:49 PM EDT | Special Weather Statement | JAX | Clinch, Ware | 41 min |
| Jul 5, 3:26 PM EDT | Severe Thunderstorm Warning | JAX | Camden | 34 min |
| Jul 5, 4:14 PM EDT | Severe Thunderstorm Warning | JAX | Camden, Glynn | 46 min |
Nearby
Special Weather Statements in Georgia, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.